# SDR C2XA10IA054

- Difficulty date: February 5, 2010
- Submitted: February 8, 2010
- Operation: Air carrier
- Aircraft: N12126
- Make and model: Emb EMB-145XR
- Aircraft serial: 145693
- Aircraft time: 20,062 hours, 10,564 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Vibration
- Location: Ac Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2444, THE CREW REPORTED A VIBRATION COMING FROM PACK 2.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT, PERFORMED GVI OF THE NUMBER TWO PACK, OPERATIONAL AND LEAK CHECKED ALL WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED TO SERVICE.
